×

zbMATH — the first resource for mathematics

Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables. (English) Zbl 1235.60026
Summary: Let \(\{X_{ni}, i \geq 1, n \geq 1\}\) be an array of rowwise asymptotically almost negatively associated random variables. Sufficient conditions for complete convergence for arrays of rowwise asymptotically almost negatively associated random variables are presented without the assumption of identical distribution. As an application, a Marcinkiewicz-Zygmund type strong law of large numbers for weighted sums of asymptotically almost negatively associated random variables is obtained.

MSC:
60F15 Strong limit theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25-31, 1947. · Zbl 0030.20101
[2] K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286-295, 1983. · Zbl 0508.62041
[3] P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209-213, 1992. · Zbl 0925.60024
[4] T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327-336, 1996. · Zbl 0853.60032
[5] T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797-809, 1996. · Zbl 0857.60021
[6] M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwanese Journal of Mathematics, vol. 9, no. 1, pp. 111-122, 2005. · Zbl 1069.60022
[7] Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369-384, 2003. · Zbl 1061.60031
[8] D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China. Series A: Mathematics, vol. 52, no. 9, pp. 1887-1904, 2009. · Zbl 1184.62099
[9] X. J. Wang, S. H. Hu, and W. Z. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 218380, 15 pages, 2010. · Zbl 1207.60025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.